# SDR AALA20011161

- Difficulty date: May 24, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT STRINGER END FITTING STATION 1183 STRINGER 27R.  INSTALLED REPAIR DOUBLER PER ESO 11697 DATED 5/24/01.  (M)
